| Model Number |
4K ARTHROSCOPE, 30°, 4 MM X 152.5 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.
Event or Problem Description
It was reported on 05/04/2022 by a facility representative via sems that an ar-3350-4031 scopes black eyepiece fell off.This was discovered during an unspecified time with no patient harm.